# SDR JBXA9900074

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11329
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: G694620
- Condition: Inop
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUDIO FAILED ON CAPTAINS SIDE.  REMOVED AND REPLACED CAPTAINS HEADSET AUDIO PANEL INTERCONNECT BOX (AUDIO JACK PANEL). OPERATIONAL CHECK GOOD AT THIS TIME.
